Advances in Differential Equations

On the summability of weak solutions for a singular Dirichlet problem in bounded domains

Giuseppe Maria Coclite and Mario Michele Coclite

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we prove the existence of positive weak solutions for the homogeneous Dirichlet problem associated to the equation \begin{equation*} -\Delta u=f(x,u)+\lambda h(x,u),\quad \text{in } \Omega, \end{equation*} where $ \lambda\ge 0, $ $ f(x,u) $ can be singular as $ u \rightarrow0^+ $ and $ h(x,u) $ can diverge as $ u \rightarrow\infty. $ We assume that $ 0\le f(x,u)\le\frac{\psi_0(x)}{u^p} $ with $ \psi_0\in L^m(\Omega),\,\, m\ge 1, $ and $ 0\le h(x,u)\le\psi_\infty(x)u^q $ with $ \psi_\infty\in L^M(\Omega),\,\, M\gt\frac{N}{2}. $ We do not have any monotonicity assumption on $ f(x,\cdot)$, and $ h(x,\cdot)$. Moreover, we do not assume the existence of any super or sub solution.

Article information

Source
Adv. Differential Equations Volume 19, Number 5/6 (2014), 585-612.

Dates
First available in Project Euclid: 3 April 2014

Permanent link to this document
https://projecteuclid.org/euclid.ade/1396558062

Mathematical Reviews number (MathSciNet)
MR3189095

Zentralblatt MATH identifier
1295.35233

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations 35J25: Boundary value problems for second-order elliptic equations

Citation

Coclite, Giuseppe Maria; Coclite, Mario Michele. On the summability of weak solutions for a singular Dirichlet problem in bounded domains. Adv. Differential Equations 19 (2014), no. 5/6, 585--612. https://projecteuclid.org/euclid.ade/1396558062.


Export citation